# SDR UIEA2020081341549

- Difficulty date: August 13, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 46,171 hours, 6,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 125562
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT POWER SUPPLY M2057 BATTERY READS LOW VOLTAGE(  REMOVED AND REPLACED POWER / SUPPLY M2057 BATTERY PER B747 AMM 33-51-04-902-001-001 OPS CHECK GOOD PER B747 / AMM 33-51-04-712-006-001  )
